# SDR MZZA97288

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 69708431
- Condition: Frayed
- Location: 2r Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844418 - S-CHECK - DOOR 2R EVACUATION SLIDE LATCH ASSY FOUND FRAYED.  SLIDE LATCH ASSY REPLACED PER MM 25-60-15.  (X)
